# SDR SWAA2017101717153

- Difficulty date: October 10, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 54,716 hours, 31,669 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR WHEEL WELL FORWARD BULKHEAD CRACKED AT BS 663.  REPAIRED THE BULKHEAD IAW SRM.
